# SDR EVCA2019021100001

- Difficulty date: February 11, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N1821
- Make and model: Bell 206L-4
- Aircraft serial: 53290
- Aircraft time: 3,970 hours, 12,326 cycles
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Condition: Debonded
- Location: Tail Rotor
- Part time: 1,160 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EVIDENCE OF DEBONDING ON T/R BLADE P/N 206-016-201-135 S/N CS20648. REMOVED T/R HUB AND BLADE ASSEMBLY P/N 206-011-810-157G S/N HB2825 AND INSTALLED SERVICEABLE T/R HUB AND BLADE ASSEMBLY P/N 206-011-810-157G S/N HB2767 IAW BOTH BHT-206L4-MM-7.
